# SDR O2GA2017053180601

- Difficulty date: May 15, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 2,567 hours, 2,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646289
- Condition: Defective
- Location: Nlg
- Part time: 2,570 hours, 2,114 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  PERFORMED EMERGENCY GEAR EXTENSION AND GO AROUND FOR TOWER CONFIRMATION OF GEAR EXTENSION. LANDING WAS UNEVENTFUL. AIRCRAFT WAS FERRIED FROM THE BAHAMAS TO TAMPA FLORIDA FOR MAINTENANCE. MAINTENANCE REPLACED THE NOSE GEAR DRAG BRACE DOWNLOCK SWITCH. GEAR SWINGS PERFORMED. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
